Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Automorphisms of order two


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 10 (1909), 471-478
MSC: Primary 20D45
MathSciNet review: 1500849
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D45

Retrieve articles in all journals with MSC: 20D45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1909-1500849-7
PII: S 0002-9947(1909)1500849-7
Article copyright: © Copyright 1909 American Mathematical Society